# SDR CA050419012

- Difficulty date: April 19, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 8,252 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 250000167166
- Condition: Cracked
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING S.B. 238 CRACKS WERE FOUND AROUND THE ANCHOR NUTS, ON THE SPAR CENTER HINGE ATTACH.  BOTH LEFT AND RIGHT HAND AILERONS, TWIN COMMANDER KITS SB238-503 AND -504 WERE INSTALLED.
